# SDR CALA9601398

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 69736
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BRACKET CRACKED IN RT MLG WHEEL WELL AT STA 940, STRINGER 18A.  THE BRACKET WAS REMOVED AND REPLACED IAW SRM 51-10-2, 51-40-5 AND 51-10-6.
